Decomposing various graphs into short even-length cycles

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


We prove that a complete bipartite graph can be decomposed into cycles of arbitrary specified lengths provided that the obvious necessary conditions are satisfied, the length of each cycle is at most the size of the smallest part, and the longest cycle is at most three times as long as the second longest. We then use this result to obtain results on incomplete even cycle systems with a hole and on decompositions of complete multipartite graphs into cycles of uniform even length.
Original languageEnglish
Pages (from-to)571 - 589
Number of pages19
JournalAnnals of Combinatorics
Issue number3
Publication statusPublished - 2012

Cite this